# SDR SWAA2016030849743

- Difficulty date: January 14, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,451 hours, 51,194 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR UPPER SPAR CHORD CRACKED, AT RSS 224.4.  REPAIRED CHORD IAW EA.
